I took my cat Snowy to the vet yesterday for his flea treatment Activyl that he has had before more than once. He also received depo medrol shot to stop flea skin allergy. We are doing flea control like spray bomb at home and even purchased a steamer for carpets but we find it difficult to eradicate fleas as the come from under the door and on us from the outside as there are many animals where we live at the moment many of which arent treated probably. A few times the cat had the depo he was off his food and a bit lethargic not as playful or active. Yesterday i again told the vet how he was off his food for 24 hrs after his last treatment. Twice the vet said it shouldnt be happening and the depo does the reverse- make him eat and drink more. So after he came home he seemed ok but didnt ear dinner and shortly after started to vomit. This was over 10 hours og getting the flea skin treatment and depo. He started to vomit and vomited hair ball and then more hair. In about 40 minutes Snowy vomited about 8 times. He grew weak and had a hard time walking. He couldnt jump up to get to his water bowl on the kitchen counter. When he vomited again he sort of screamed and we assumed it could be the vomit itritated and burnt his throat. It was 2 am and we were half asleep and didnt know what to do. He had fast unusual breathing and his head was drooping he couldnt walk much so just stayed in one spot. Then within the hour we took him to an emergency vet close by by taxi. The nurse looked at him and said his vitals were normal apart from incidental finding of heart murmur. He initially had "weird breathing" she said but then it calmed down. It would have cost us a lot if the vet was called and the nurse said there was no necessity but make appointment with regular vet which we did and are taking him in now. Its now 1 am so all this took less than 12 hrs. He ate a bit this morning and is stronger and playful a bit as well. Did anyone ever have a similar experience? I want to know what could cause this- this def was not hairball aloen causing this. Coupd this be the Activyl which he had before that the vet applied? Since he previously was off food before when he received flea treatment i think it could also be the depo medrol.